RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zelevinskii, Andrei Vladlenovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 29

Number of views:
This page:2105
Abstract pages:13331
Full texts:5108
References:820

http://www.mathnet.ru/eng/person22029
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zelevinskii.a-v|zelevinskij.a-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/191850

Publications in Math-Net.Ru
2006
1. Ph. Caldero, A. V. Zelevinskii, “Laurent expansions in cluster algebras via quiver representations”, Mosc. Math. J., 6:3 (2006),  411–429  mathnet  mathscinet  zmath  isi
2004
2. P. Sherman, A. V. Zelevinskii, “Positivity and canonical bases in rank 2 cluster algebras of finite and affine types”, Mosc. Math. J., 4:4 (2004),  947–974  mathnet  mathscinet  zmath  isi
1993
3. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “A Correction to the Paper “Hypergeometric Functions and Toric Varieties””, Funktsional. Anal. i Prilozhen., 27:4 (1993),  91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1993), 295  isi
1990
4. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Discriminants of polynomials in several variables and triangulations of Newton polyhedra”, Algebra i Analiz, 2:3 (1990),  1–62  mathnet  mathscinet  zmath; Leningrad Math. J., 2:3 (1991), 499–505
5. A. D. Berenshtein, A. V. Zelevinskii, “When is the multiplicity of a weight equal to 1?”, Funktsional. Anal. i Prilozhen., 24:4 (1990),  1–13  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:4 (1990), 259–269  isi
6. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Discriminants of polynomials in many variables”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  1–4  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 1–4  isi
1989
7. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Hypergeometric functions and toral manifolds”, Funktsional. Anal. i Prilozhen., 23:2 (1989),  12–26  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 94–106  isi
1988
8. A. D. Berenshtein, A. V. Zelevinskii, “Involutions on Gel'fand–Tsetlin schemes and multiplicities in skew $GL_n$-modules”, Dokl. Akad. Nauk SSSR, 300:6 (1988),  1291–1294  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 799–802
9. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Equations of hypergeometric type and Newton polyhedra”, Dokl. Akad. Nauk SSSR, 300:3 (1988),  529–534  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 678–682
10. A. V. Zelevinskii, V. S. Retakh, “The fundamental affine space and canonical basis in irreducible representations of the group $Sp_4$”, Dokl. Akad. Nauk SSSR, 300:1 (1988),  31–35  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 618–622
1987
11. T. V. Alekseevskaya, I. M. Gel'fand, A. V. Zelevinskii, “Distribution of real hyperplanes and the partition function connected with it”, Dokl. Akad. Nauk SSSR, 297:6 (1987),  1289–1293  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 589–593
12. I. M. Gel'fand, M. I. Graev, A. V. Zelevinskii, “Holonomic systems of equations and series of hypergeometric type”, Dokl. Akad. Nauk SSSR, 295:1 (1987),  14–19  mathnet  mathscinet  zmath
13. A. V. Zelevinskii, “Resolvents, dual pairs, and character formulas”, Funktsional. Anal. i Prilozhen., 21:2 (1987),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:2 (1987), 152–154  isi
14. V. A. Vassiliev, I. M. Gel'fand, A. V. Zelevinskii, “General hypergeometric functions on complex Grassmannians”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  23–38  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 19–31  isi
1986
15. V. A. Vassiliev, I. M. Gel'fand, A. V. Zelevinskii, “The behavior of general hypergeometric functions in a complex domain”, Dokl. Akad. Nauk SSSR, 290:2 (1986),  277–281  mathnet  mathscinet  zmath
16. I. M. Gel'fand, A. V. Zelevinskii, “Algebraic and combinatorial aspects of the general theory of hypergeometric functions”, Funktsional. Anal. i Prilozhen., 20:3 (1986),  17–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:3 (1986), 183–197  isi
1985
17. I. M. Gel'fand, A. V. Zelevinskii, “Polyhedra in the scheme space and the canonical basis in irreducible representations of $\mathfrak{gl}_3$”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  72–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 141–144  isi
18. A. V. Zelevinskii, “Two remarks on graded nilpotent classes”, Uspekhi Mat. Nauk, 40:1(241) (1985),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 249–250  isi
1984
19. I. M. Gel'fand, A. V. Zelevinskii, “Models of representations of classical groups and their hidden symmetries”, Funktsional. Anal. i Prilozhen., 18:3 (1984),  14–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:3 (1984), 183–198  isi
1983
20. A. V. Zelevinskii, “Small resolutions of singularities of Schubert varieties”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  75–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 142–144  isi
1981
21. A. V. Zelevinskii, “$p$-adic analog of the Kazhdan–Lusztig hypothesis”, Funktsional. Anal. i Prilozhen., 15:2 (1981),  9–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:2 (1981), 83–92  isi
1977
22. A. V. Zelevinskii, “Representation ring of $GL(n)$ over a $p$-adic field”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  78–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 227–229
23. A. V. Zelevinskii, “Classification of irreducible noncuspidal representations of $GL_n$ over the $p$-adic field”, Funktsional. Anal. i Prilozhen., 11:1 (1977),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:1 (1977), 57–59
24. A. V. Zelevinskii, “Representations of the general linear and the affine group over a finite field”, Uspekhi Mat. Nauk, 32:3(195) (1977),  159–160  mathnet  mathscinet  zmath
1976
25. J. H. Bernstein, A. V. Zelevinskii, “Induced representations of the group $GL(n)$ over a $p$-adic field”, Funktsional. Anal. i Prilozhen., 10:3 (1976),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:3 (1976), 225–227
26. J. H. Bernstein, A. V. Zelevinskii, “Representations of the group $GL(n,F)$ where $F$ is a non-Archimedean local field”, Uspekhi Mat. Nauk, 31:3(189) (1976),  5–70  mathnet  mathscinet  zmath; Russian Math. Surveys, 31:3 (1976), 1–68
1974
27. A. V. Zelevinskii, G. S. Narkunskaya, “Representations of the group $SL(2,F_q)$, where $q=2^n$”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 256–257
1973
28. A. B. Zhornitskii, A. V. Zelevinskii, “Integral geometry over a finite field”, Uspekhi Mat. Nauk, 28:6(174) (1973),  207–208  mathnet  mathscinet  zmath
29. A. V. Zelevinskii, “Generalized Radon transforms in spaces of functions on Grassmann manifolds over a finite field”, Uspekhi Mat. Nauk, 28:5(173) (1973),  243–244  mathnet  mathscinet  zmath

2005
30. D. B. Fuchs, A. M. Vinogradov, A. V. Zelevinskii, “Вспоминая Беллу Абрамовну”, Mat. Pros., Ser. 3, 9 (2005),  16–29  mathnet
2004
31. A. A. Beilinson, A. A. Belavin, V. G. Drinfeld, E. V. Frenkel, D. B. Fuchs, T. Miwa, B. L. Tsygan, A. V. Zelevinskii, “Boris Feigin”, Mosc. Math. J., 4:3 (2004),  537–546  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020